English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55224/89525 (62%)
Visitors : 10724926      Online Users : 15
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/70112

    Title: Sliding mode control of seismically excited linear structures
    Authors: Yang, J. N.;Wu, Jong-cheng;Agrawal, A. k.
    Contributors: 淡江大學土木工程學系
    Date: 1995-12-01
    Issue Date: 2011-10-23 20:54:16 (UTC+8)
    Relation: Journal of Engineering Mechanics, ASCE 121(12), pp.1386-1390
    DOI: 10.1061/(ASCE)0733-9399(1995)121:12(1386)#sthash.2QfOQQ5u.dpuf
    Appears in Collections:[Graduate Institute & Department of Civil Engineering] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback